# SDR CA190417002

- Difficulty date: April 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- Engine: Pwa PW1519G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INCREASE OF R/H ENGINE OIL CONSUMPTION  INCREASE OF RHE OIL CONSUMPTION NOTICED BY MAINTENANCE. NO EXTERNAL OIL LEAK REPORTED.  A/C RELOCATED FOR FURTHER TROUBLESHOOTING  TROUBLESHOOTING CARRIED OUT.  EVIDENCE OF LEAK FROM #4 BEARING COMPARTMENT FWD SEAL FOUND DURING BORESCOPE INSPECTION  PW INFORMED (TC# 20190417002)
